# SDR SWAA2013020712355

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N272AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33921
- Aircraft time: 25,864 hours, 11,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN STA 360 TO STA 344 BL 0 AT NUT PLATE HOLE FWD WET AREA MAIN CABIN.  REMOVED AND REPLACED INTERCOSTAL AT STA 360 TO 344 BL 0 MAIN CABIN IAW B737 SRM 51-40-05/ 51-20-01 / 51-40-02.
